# SDR ASAA0580010

- Difficulty date: January 22, 2004
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 993607331
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV-CHECK, AFT CARGO BAY FRAME LOWER FLANGE WAS FOUND CORRODED ABOVE LONGERON 30.  REMOVED AND REPLACED DAMAGED SECTION.  (M)
